# SDR DALA2022062304412

- Difficulty date: July 30, 2020
- Submitted: June 23, 2022
- Operation: Air carrier
- Aircraft: N664DN
- Make and model: Boeing 757232
- Aircraft serial: 25012
- Aircraft time: 85,798 hours, 39,671 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 664 DTI FOR 2 EA INTERNAL REPAIR DOUBLERS AT BETWEEN FS 620 & 640 AND STRINGERS 1 & 3R PER REV B OF ER/A 571780-14. CORRECTIVE ACTION: REF ERA 571780-14. (1586984)
